MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHINEERS AG MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE
Model Number 10594738
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: no general problem has been detected for the installed base which requires an immediate action.Manufacturer's preliminary results and conclusion: the reason for the damage to the power cable has not yet been identified.The investigation is ongoing.Siemens healthineers will submit a supplemental report if additional information is obtained upon completion of the investigation.
 
Event or Problem Description
Siemens healthineers was notified of an issue with the mobilett mira max system.It was communicated that the power cable was split, and wires were exposed near the mains plug.Sparks were created when attempting to charge the system.No injury occurred due to this event.It is assumed that in a worst-case scenario, the user might receive an electrical shock if they were to touch the exposed wires while the plug is inserted in the socket, resulting in death.As of the date of this report, siemens healthineers is unaware of serious injury of death having resulted due to this type of issue.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.Analysis of the provided pictures confirmed that the mains cable insulation sheath was damaged, and the internal cable were exposed.Such an issue is most likely caused by an incorrect daily operation when plugging out the mains cable.Either the system was moved before it was unplugged, or the cable was pulling out by directly holding the cable and not the plug.Another reason could be that the cable was pulled up and down during daily use.The correct handling for disconnecting the power cable is described in the system operator manual.Furthermore, with a daily safety check this kind of damage could be visually detected at an early stage.The last maintenance at this system was performed in december 2023 by siemens local service.No mains cable issues were detected at that time.The affected component has been replaced by the service technician.The product steering group monitors the concerned part cable winch, cpl.(usa) (10907348) and will decide about further measures, if needed.The complaint is closed with this statement and without further measures.

Brand Name
MOBILETT MIRA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19749721
Report Number3004977335-2024-00078
Device Sequence Number8987687
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public(01)04056869009131
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date11/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown